# SDR AALA20120409006

- Difficulty date: April 8, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 35,598 hours, 16,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT IN AFT STAIRWELL IS MISSING LENS.  REPLACED LIGHT ASSEMBLY FOR FORWARD EMERGENCY LIGHT IN AFT STAIRWELL.  OPS CHECKED NORMAL.
